Sangha asked in HealthWomen's Health · 1 year ago

Why would Zoloft make me feel horrible starting this time when the last 3 times I've taken it over the years I was fine for the first weeks?

Update:

I've heard the horror stories of increased anxiety and flu-like symptoms from people but I never had an issue when starting or stopping until this time. Usually, it has zero negative effects on me. Now, after being off of it for 2 years, I've been back on it for 16 days and I feel awful. Waking up is the worst. I feel shakey, full of anxiety and sick to my stomach all day. How is this possible? It's so bad that I'm ready to stop taking it.

1 Answer

Relevance
  • MissA
    Lv 7
    1 year ago

    The zoloft is the same... however your body is always adapting and changing. Your age, weight, mental health status, and dozens of other things go into how you respond to medications.

    If it's as bad as all that go back to your doctor and tell them. You might need a different dosage or a different treatment.

Still have questions? Get your answers by asking now.